Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Concerned about excessive hair loss - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   hi
User :   Any doctor online??
User :   I m facing hair loss problem....
User :   and headache due to computer
Doctor :   ou using glassess or spectacles
Doctor :   since when oyu have hair loss
User :   no
User :   I m facing this prob since 4 month
User :   bcz from last 5 month I have been with Software industry
Doctor :   ok
User :   or It may be the prob with water of new city
User :   plz tell me the solution
Doctor :   do oyu have danddruff
User: no
Doctor :   A loss of 80 to 100 hairs per day is normal
User :   I lossing hair from sides of forhead
Doctor :   Is there any particular area of the scalp that is affected? Or is it uniform thinning
User :   but I became bald form it seems
Doctor :   Do you have any other health problems? Are you on any medications for any illness?
User :   no
User :   it is uniform thining
Doctor :   Have you consulted a dermatologist or taken any medication/shampoos etc so far for your hair loss?
Doctor :   Vitamin A supplements on diet and 5000 I.U per day is done good.
Doctor :   eat helthy foods like fruits, vegetables, greens rich in vitamins for hair growth
Doctor :   Dear user your free chat trial is over. You will have to make the payment to continue the chat. It's a very nominal cost. The system will not allow you to chat until then.

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor